# SDR PCAA9600309

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Contl Box
- Part number: 7002537
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 6,663 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 3924 - DURING APPROACH, LEFT MAIN LANDING GEAR UNSAFE ANNUNCIATOR DID NOT ILLUMINATE DURING GEAR EXTENSION.  REMOVED AND REPLACED ADVISORY LIGHT CONTROL BOX.  RETRACTION AND OPERATIONAL TESTS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
